# SDR AALA201810299056

- Difficulty date: October 26, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N811AB
- Make and model: Boeing 787-8
- Aircraft serial: 40629
- Aircraft time: 12,780 hours, 1,361 cycles
- System (JASC): 5751 · Ailerons
- Part: Rib
- Part number: 154Z533155
- Condition: Cracked
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD AILERON CLOSURE RIB LOWER FLANGE WAS FOUND CRACKED.  REPAIRED THE RIB IAW EA 285732.
